# SDR DALA2020122104172

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 6,247 hours, 2,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE, LOCATIONS: 01.  CORRECTIVE ACTION: RESECURED EXIT SIGN COVER AT 1R DOOR, OPERATIONS NORMAL.
